# SDR C2XA03SH033

- Difficulty date: March 1, 2003
- Submitted: March 1, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Part number: 14529610003
- Condition: Cracked
- Location: Cargo Doorframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE FOWARD EXTERNAL FRAME ON CARGO DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
